MAUDE Adverse Event Report: Medline ReNewal MEDLINE RENEWAL; FORMULA RESECTOR CUTTER 4.0MM

Medline ReNewal MEDLINE RENEWAL; FORMULA RESECTOR CUTTER 4.0MM
Catalog Number 375542000RH
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when being plugged in - reading expired.".
 
Additional Manufacturer Narrative
The reported issue was: "when being plugged in - reading expired." the device was returned for evaluation, the medline renewal package was returned with the device, visual nonconformities were not observed, and the device was not tested for functional defects.The reported issue was confirmed; it was determined through the reported issue that the received device is no longer compatible with the customer¿s console.The root cause of the issue was possibly due to the 1.0.5 (or later) software update for the stryker crossfire/crossfire ii console, and the conclusion was that this was a customer knowledge error and not a mistake by medline renewal because reprocessed medline renewal stryker shavers are only compatible with software version 1.0.04 (or below), which is indicated on the device label.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE RENEWAL
Common Device Name
FORMULA RESECTOR CUTTER 4.0MM
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50872207
Report Number3032391-2026-00151
Device Sequence Number21160699
Product Code HRX
UDI-Device Identifier10888277379923
UDI-Public10888277379923
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number375542000RH
Device Lot Number488718
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown